# SDR ASOA2016011114391

- Difficulty date: January 11, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 31,977 hours, 29,540 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM ANGLE CRACKED AT BS 280, LBL9.  REPAIRED IAW ECTC REO 601R-53-11-2854.
